| Model Number |
DL-330-3.5-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) the explanted lead was not returned for investigation.Review of the patient ecog and impedance data are suggestive of a potential lead break.
Event or Problem Description
During review of the patient ecog data, the right thalamus (ant) depth lead (secured with a suture to the dura) identified signal artifact and unmeasured impedances indicative of a lead break.On (b)(6) 2025, the lead detection and stimulation was turned off.On (b)(6) 2025, the lead was explanted and replaced.